# SDR P5CA2017083100310

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Broken
- Location: Bs 961-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BROKEN AT BS 961, RBL 76.92 AND BS 980, RBL 75.92.   REPAIRED IAW SRM 53-00-52-2R-13, REPAIR 13, REV 80.   CONDITION CHECKED NORMAL.
